RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 9, Pages 21–32 (Mi mm3999)  

This article is cited in 2 scientific papers (total in 2 papers)

The Rayleigh–Taylor instability development in the equatorial ionosphere and an initial irregularities geometry

N. M. Kashchenko, S. A. Ishanov, S. V. Matsievsky

Kant Baltic Federal University

Abstract: The numerical modeling was carried out for the equatorial Earth ionosphere F-region of conditions by means of the two-dimensional mathematical MI2 model coordinated electrodynamically. It is shown that ionospheric bubbles development time rather strongly depends on the vertical scale of the initial irregularity and strongly depends on the horizontal scale. The ionospheric bubbles developed more slowly at instability generation by a plasma increase, than at instability generation by plasma decrease. Three metric thresholds at initial irregularity scale increase are found experimentally.

Keywords: ionosphere, Rayleigh Taylor instability, mathematical modeling, numerical modeling, initial perturbation, metric threshold.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00265_а


Full text: PDF file (569 kB)
References: PDF file   HTML file
Received: 21.11.2017

Citation: N. M. Kashchenko, S. A. Ishanov, S. V. Matsievsky, “The Rayleigh–Taylor instability development in the equatorial ionosphere and an initial irregularities geometry”, Matem. Mod., 30:9 (2018), 21–32

Citation in format AMSBIB
\Bibitem{KasIshMat18}
\by N.~M.~Kashchenko, S.~A.~Ishanov, S.~V.~Matsievsky
\paper The Rayleigh--Taylor instability development in the equatorial ionosphere and an initial irregularities geometry
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 9
\pages 21--32
\mathnet{http://mi.mathnet.ru/mm3999}


Linking options:
  • http://mi.mathnet.ru/eng/mm3999
  • http://mi.mathnet.ru/eng/mm/v30/i9/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Kaschenko, S. A. Ishanov, S. V. Matsievskii, “Modelirovanie razvitiya ekvatorialnykh plazmennykh puzyrei iz plazmennykh oblakov”, Kompyuternye issledovaniya i modelirovanie, 11:3 (2019), 463–476  mathnet  crossref
    2. N. M. Kaschenko, S. A. Ishanov, L. V. Zinin, S. V. Matsievskii, “Chislennyi metod resheniya dvumernogo uravneniya perenosa pri modelirovanii ionosfery Zemli na osnove monotonizirovannoi Z-skhemy”, Kompyuternye issledovaniya i modelirovanie, 12:1 (2020), 43–58  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:126
    Full text:15
    References:13
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020